# SDR UALA2013041502537

- Difficulty date: April 11, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 63,241 hours, 23,646 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR PANEL 131AF DELAMINATED NEAR AFT RIGHT CORNER.  REMOVED FLOOR PANEL 131AF INSTALLED SERVICEABLE FLOOR PANEL PER.AMM 53-22-14-400-001-A CONTINUTE FROM PG 3 OF 5 PAR.B7.  ACCOMPLISHED FINAL INSTALLATION OF FLOOR PANEL PER MM.
